Open Access
June, 1953 Note on Computation of Orthogonal Predictors
Bradford F. Kimball
Ann. Math. Statist. 24(2): 299-303 (June, 1953). DOI: 10.1214/aoms/1177729037


The present note calls attention to a simple algorithm for computation of the orthogonal matrix associated with the matrix of the normal equations of least squares. An application of the "forward" solution associated with the orthogonalization process is also pointed out.


Download Citation

Bradford F. Kimball. "Note on Computation of Orthogonal Predictors." Ann. Math. Statist. 24 (2) 299 - 303, June, 1953.


Published: June, 1953
First available in Project Euclid: 28 April 2007

zbMATH: 0050.36406
MathSciNet: MR55039
Digital Object Identifier: 10.1214/aoms/1177729037

Rights: Copyright © 1953 Institute of Mathematical Statistics

Vol.24 • No. 2 • June, 1953
Back to Top